# SDR REXA2016072101410

- Difficulty date: July 21, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 23,789 hours, 21,243 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD BS 621 LBL 18 IS GOUGED OUT OF LIMITS.  REPAIRED IAW REO 601R-53-61-1286.
